MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE VALVE; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE VALVE; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV48US
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
Edwards received notification of a transcatheter tricuspid valve replacement (ttvr) procedure involving the evoque system.The delivery system was positioned centrally and coaxially within the native tricuspid valve, with the capsule gap aligned to leaflet excursion and anchors peaked appropriately.Mpr confirmed full circumferential leaflet capture.At the first inflection point, anchors were evenly approaching the hinge points, allowing progression to full ventricular expansion.Lateral anchors were noted to be more atrial than septal, prompting counter clocked (ij access) to lower the lateral anchors and align the septal anchors.Mpr and 2d biplane imaging confirmed secure seating at the hinge points prior to atrial expansion.The blue knob was advanced halfway, the nose cone retracted, and anchor heights verified.After completing blue knob and upon release, the anterior/septal segment of the valve immediately dropped.Anchor to annulus measurements showed a 12-13 mm distance on the anterior/septal side and 0-5 mm on the posterior and lateral sides, with moderate pvl in the anterior-septal region.Femoral access was obtained, and two snares were used to elevate the anterior/septal portion while stabilizing the posterior-lateral side utilizing the locking tabs on the crown of the valve.Snaring from the ij provided improved leverage, elevating the anterior/septal region and reducing pvl.A 29-mm valve was deployed within the evoque frame, with snare release prior to full expansion which resulted in a stable valve and trace posterior pvl.No patient injury occurred, and the patient remained stable and is doing great.Post operative tte shows a stable valve with no visible pvl.Imaging limitations were a constrain for the procedure, but no anatomic sealing impediments or leaflet pinning were observed.The valve expanded symmetrically during both ventricular and atrial phases, and volume status was optimized.The interventional team noted that annular scar tissue or unusual tissue properties in the anterior/septal region likely related to three prior open heart surgeries and the mechanical mvr sewing ring may have reduced annular retention forces, especially in the presence of flail/billowing leaflet.Ct also demonstrated unusual subvalvular tissue beneath the anterior/septal annulus.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2 and h11.Additional information: after internal imaging review of procedural tee/fluoroscopy, there is evidence of the 48mm evoque valve was deployed too ventricular with the septal and anterior sides below the tv annulus (>10mm) requiring a valve in valve (viv).Most of the anchors appear near the annulus by limited visualization.The final transvalvular tr is trace and the final pvl is trace.Cannot confirm any device related issues or malfunction.The major root cause for valve deployed to ventricular identified from imaging is procedure related: suboptimal trajectory and depth.The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.Additional type of investigation codes that were unable to be added in h6: analysis of images based on the complaint investigation, the complaint for valve deployed too ventricular was confirmed with objective evidence.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.Internal imaging review confirmed the low deployment of the evoque valve and identified challenging trajectory and depth as potential root causes.Valve settling events such as valve deployed too ventricular and valve deployed too atrial may be caused by a variety of factors such as minor subvalvular interaction that causes a drop immediately upon deployment.Additionally, these events may be caused by other procedural factors such as the inability to capture the leaflets or volume management.Since there are no confirmed product or labeling/ifu/training material non-conformances affecting distributed product and no other triggers have been met, no preventative or corrective actions are required.

Brand Name
EVOQUE VALVE
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key24327784
Report Number2015691-2026-11054
Device Sequence Number10041377
Product Code NPW
UDI-Device Identifier00690103217452
UDI-Public(01)00690103217452(17)270709(11)250709
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9850EV48US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer02/26/2026
04/24/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/18/2026
04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient Weight76 KG